Mnogomernye predel"nye teoremy dlâ vremeni ožidaniâ v prioritetnyh sistemah Мr|Gr|1|∞

Danielân, È. A. and Čitčân, R. N.: Mnogomernye predel"nye teoremy dlâ vremeni ožidaniâ v prioritetnyh sistemah Мr|Gr|1|∞. Acta cybernetica, (5) 3. pp. 325-343. (1981)

[img] Cikk, tanulmány, mű
cybernetica_005_numb_003_325-343.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1981
Volume: 5
Number: 3
Page Range: pp. 325-343
ISSN: 0324-721X
Language: orosz
Uncontrolled Keywords: Természettudomány, Matematika
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12322

Actions (login required)

View Item View Item